# SDR IXXA20251028068

- Difficulty date: October 28, 2025
- Submitted: October 29, 2025
- Operation: Air carrier
- Aircraft: N607AZ
- Make and model: Boeing 767332
- Aircraft serial: 30573
- Aircraft time: 90,247 hours, 12,982 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Part number: 379103D29
- Part serial: 13194
- Condition: Unwanted Deploy
- Location: Zone 200
- Part time: 205 hours, 85 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE ESCAPE REEL DEPLOYED AND REMOVED FROM L1 DOOR ENTRY. PLACED ON DEFERRAL 67413 MINIMUM EQUIPMENT LIST 25-61-01-01 CATEGORY C.   REMOVED AND REPLACED DESCENT DEVICE IAW B767 AMM 25-61-03.
